# SDR ASAA2014092909253

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,325 hours, 415 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Charger
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ELEC" WARNING LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED ELECTRIC BITE CHECK REF FIM 24-31, TASK 801.  FAULT WAS FOR BATTERY CHARGER.  CHECKED CIRCUIT BREAKER AND LIGHT EXTINGUISHED, OK FOR SERVICE. NO HISTORY PAST 30 DAYS.
